MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inner pouch of the catheter (subject device) was not sealed when the physician opened the outer packaging.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
D9 - product available to stryker - updated.D9 - returned to manufacturer on ¿ updated.H3 - device evaluated by mfg ¿ updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the pouch of the subject catheter was noted to be opened partially along the top (chevron) seal and the right hand side seal.The pouch appears to have been opened from the natural opening position.Although the pouch was returned open there is evidence of the pouch being sealed throughout the entire perimeter of the package.As a part of functional inspection, the seal was noted to be present.The reported event of "pouch seal (sterile barrier) is opened/unsealed" could not be replicated; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that when the physician opened the outer packaging of the subject microcatheter, it was found that the inner pouch was not sealed.During analysis, the pouch was noted to be opened partially along the top (chevron) seal and the right hand side seal.The pouch appears to have been opened from the natural opening position.Although the pouch was returned open there is evidence of the pouch being sealed throughout the entire perimeter of the package.Based on the review of all available information, the 'pouch seal (sterile barrier) is opened/unsealed' will be assigned a probable cause of undeterminable as while there are a number of potential causes for the reported issue, because review and analysis of available information and returned product failed to identify a definitive cause.
 
Event or Problem Description

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23825142
Report Number3008881809-2025-00720
Device Sequence Number9030869
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270420(10)25552183
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25552183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian